# SDR SWAA2022022835573

- Difficulty date: February 6, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241BF; UPPER FACE SHEET HAS MISSING FIBERS / FABRICATED NEW FLOORBOARD PANEL (241 - BF) I/A/W B737 - SRM 53-00-50-2R-0 REV66. & BOEING DWG # 144 & 5810 REV:- F.B. PANEL P/N - Q44N 5810-37.
